# SDR UIEA2015063000322

- Difficulty date: June 30, 2015
- Submitted: July 1, 2015
- Operation: Air carrier
- Aircraft: N473MC
- Make and model: Boeing 747-45E
- Aircraft serial: 27174
- Aircraft time: 91,688 hours, 16,159 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bracket
- Condition: Debonded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT UPPER DECK EMER EXIT LOWER FWD DOOR LINING BRACKET BECAME DISBONDED.  REPAIRED LINING BRACKET IAW AMM 25-00-00 801.
